MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/1756-185x.12464

Медицинская библиотека · International journal of rheumatic diseases · 2014

Isotretinoin-induced arthritis mimicking both rheumatoid arthritis and axial spondyloarthritis.

Yilmaz Tasdelen Ozlem, Yurdakul Fatma Gul, Duran Semra, Bodur Hatice

Клинический случайСтатьяПеревод в очереди

Аннотация

Isotretinoin is used for the treatment of various acne lesions that are resistant to other treatments. The most frequent rheumatologic side effect of isotretinoin is transient muscle and/or joint pains. Here, we report a case with bilateral wrist and metacarpophalangeal joint arthritis and unilateral sacroiliitis associated with isotretinoin usage to attract attention, particularly from physiatrists, rheumatologists and dermatologists, to this rare adverse effect of isotretinoin.

Для цитирования: Yilmaz Tasdelen Ozlem, Yurdakul Fatma Gul, Duran Semra, Bodur Hatice. Isotretinoin-induced arthritis mimicking both rheumatoid arthritis and axial spondyloarthritis.. International journal of rheumatic diseases. 2014. DOI: 10.1111/1756-185x.12464.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.